RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2002, Issue 11, Pages 151–166 (Mi at2183)  

This article is cited in 10 scientific papers (total in 10 papers)

Control in Social Economic Systems

On Solution of the Problem of Successive Round of Sets by the “Nonclosed” Travelling Salesman Problem

A. A. Chentsov, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (256 kB)

English version:
Automation and Remote Control, 2002, 63:11, 1832–1845

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. P. Uzdemir
Received: 29.03.2002

Citation: A. A. Chentsov, A. G. Chentsov, “On Solution of the Problem of Successive Round of Sets by the “Nonclosed” Travelling Salesman Problem”, Avtomat. i Telemekh., 2002, no. 11, 151–166; Autom. Remote Control, 63:11 (2002), 1832–1845

Citation in format AMSBIB
\Bibitem{CheChe02}
\by A.~A.~Chentsov, A.~G.~Chentsov
\paper On Solution of the Problem of Successive Round of Sets by the ``Nonclosed'' Travelling Salesman Problem
\jour Avtomat. i Telemekh.
\yr 2002
\issue 11
\pages 151--166
\mathnet{http://mi.mathnet.ru/at2183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1938596}
\zmath{https://zbmath.org/?q=an:1116.90389}
\transl
\jour Autom. Remote Control
\yr 2002
\vol 63
\issue 11
\pages 1832--1845
\crossref{https://doi.org/10.1023/A:1020963600708}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000179523700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904240176}


Linking options:
  • http://mi.mathnet.ru/eng/at2183
  • http://mi.mathnet.ru/eng/at/y2002/i11/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “Discrete optimization by optimal control methods. III. The dynamic traveling salesman problem”, Autom. Remote Control, 67:7 (2006), 1039–1050  mathnet  crossref  mathscinet  zmath
    2. A. G. Chentsov, “Ekstremalnye zadachi marshrutizatsii s ogranicheniyami”, Izv. IMI UdGU, 2006, no. 3(37), 163–166  mathnet
    3. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “Extremal routing problem with internal losses”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S87–S106  mathnet  crossref  isi  elib
    4. S. I. Sergeev, “Hybrid control systems and the dynamic traveling salesman problem”, Autom. Remote Control, 69:1 (2008), 42–51  mathnet  crossref  mathscinet  zmath  isi
    5. Chentsov A.G., “Constrained Optimal Routing”, Dokl. Math., 78:3 (2008), 859–863  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “Iteration method in the routing problem with internal losses”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S48–S68  mathnet  crossref  elib
    7. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “An extremal constrained routing problem with internal losses”, Russian Math. (Iz. VUZ), 54:6 (2010), 54–68  mathnet  crossref  mathscinet
    8. Chentsov A.G., “Dynamic Programming Method in Extremal Constrained Routing Problems”, J. Comput. Syst. Sci. Int., 49:3 (2010), 392–405  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. A. Chentsov, A. G. Chentsov, “On an iterative procedure for solving a routing problem with constraints”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 24–45  mathnet  crossref  isi  elib
    10. A. A. Chentsov, A. G. Chentsov, “Metod iteratsii v obobschennoi zadache kurera s osobennostyu v opredelenii funktsii stoimosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 3, 88–113  mathnet
  • Avtomatika i Telemekhanika
    Number of views:
    This page:210
    Full text:77
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019